International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 3, Part B

Size-biased poisson-weighted Lindley distribution and its applications


Author(s): Rama Shanker and Kamlesh Kumar Shukla

Abstract: A size-biased Poisson-weighted Lindley distribution has been suggested and its moments and moments based measures have been derived and discussed. Maximum likelihood estimation has been discussed for estimating the parameters of the distribution. Some applications of the proposed distribution have been explained and the goodness of fit shows much closer fit over size-biased Poisson distribution and size-biased Poisson-Lindley distribution.

Pages: 146-155 | Views: 416 | Downloads: 15

Download Full Article: Click Here
How to cite this article:
Rama Shanker and Kamlesh Kumar Shukla. Size-biased poisson-weighted Lindley distribution and its applications. International Journal of Statistics and Applied Mathematics. 2018; 3(3): 146-155.
Call for book chapter
International Journal of Statistics and Applied Mathematics